It is currently Thu Aug 17, 2017 5:41 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Thu Jan 14, 2016 2:27 pm 
Offline
Average Poster
Average Poster

Joined: Thu Nov 26, 2015 3:01 pm
Posts: 15
It starts off, a life saver but it will come to a sharp point. Loss off motivation, sleepy all the time, headaches and more side effects...... Been to the doctors 9 times this year. If that's not enough to want to stop, most ALL my friends on this stuff are starting to feel the same way in time!! No drug is good long term period. I'm going to start a ween soon next time I see my doctor!!


Top
 Profile  
 
PostPosted: Fri Jan 15, 2016 4:22 am 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4127
Well, that's your opinion and your experience, Jarin. We have people on here who are on bupe for years and years, and some know they will be lifers. If it's time for you to get off, that's fine. If it's time for your friends to get off, also fine. We just try not to presume about other people's recoveries around here. You can have your opinion, but unless there is hard evidence we don't throw blanket statements around. Scientific research is always welcome.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Fri Jan 15, 2016 11:46 am 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2296
Location: Tennessee
Lot's of ppl have been on suboxone for yrs that don't have those side effects, I don't. I understand that u do and I agree with ya that it would definitely suck. And if it's ur time to taper, u will know...just like u know it's ur time right now. But sub doesn't have that effect on everyone. I remember how horrible I felt on oxycodone, heck I didn't even have the heart to leave my house bk then except to get my pills for the day (on a lucky day). I wouldn't want someone to think sub does this to everyone and choose to not take this life saving medication.

_________________
Jennifer


Top
 Profile  
 
Our Sponsors
PostPosted: Fri Jan 15, 2016 1:24 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1039
I had a similar experience to yours, but I think we are the minority on this board. For some people going on a much lower maintenance dose (like 2mg or less) alleviates the side effects but still blunts the craving for opiates. You didn't say what dose you are on or how you're doing overall on your recovery. Maybe a significant dose reduction would help you feel better.
Good luck,
Lilly


Top
 Profile  
 
PostPosted: Fri Jan 15, 2016 6:22 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
Sounds to me like you could just be on too high of a dose. But I understand wanting to try to get off after 7 years. Been there, done that.


Top
 Profile  
 
PostPosted: Sat Jan 16, 2016 11:46 am 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Mon Mar 21, 2011 3:58 pm
Posts: 342
I agree with tinydancer...sounds like you are on too much Sub. You will find, as you taper down, that the troublesome side effects go away. They did for me.

Sounds like you have had that "click" that goes off in some that it is time to get off. 8+years on here, and I have had that same click that it's time. That's a good thing for us. But some choose to be lifers and from what I've read, it can cause lower T levels in men and sometimes adrenal issues. But the long-term effects are thought to be minor. People that choose to be on it for life feel it is saving their lives and that's a good thing :)

Good luck in your taper and keep us posted how you do!

_________________

1.1.15 - 8 mg/day
1.24.15 - 6 mgs/day
3.6.15 - 4 mg/day
3.22.15 - 3 mg/day
5.3.15- 2 mg/day
5.17.15 - 1.5 mg/day
5.29.15 - 1 mg/day
6.16.15 - .8 mg/day
12.18.15 - 4 mg
12.28.15 - 2 mg
1.10.16 - 1.5 mg
1.21.16 - 1 mg


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group